# SDR USAASB01284

- Difficulty date: October 6, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLT - FLT 237 - AFTER TAKEOFF FROM ORF, EN ROUTE TO CLT, CREW RECEIVED MAIN LANDING GEAR RED UNSAFE LIGHTS WITH GEAR HANDLE SELECTED TO OFF POSITION.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND LIGHTS EXTINGUISHED.  FLIGHT CONTINUED ONTO CLT.  ON EXTENSION FOR LANDING, GEAR INDICATION WAS NORMAL.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND ALL THREE LANDING GEAR LACKING LUBRICATION.  LUBRICATED LANDING GEAR PER MAINTENANCE MANUAL.  CYCLED LANDING GEAR SEVERAL TIMES.  ALL SYSTEMS CHECK NORMAL.  (M)
